RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1997, Volume 52, Issue 2(314), Pages 177–178 (Mi umn839)  

This article is cited in 7 scientific papers (total in 7 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The averaging of local field-theoretic Poisson brackets

A. Ya. Mal'tsev

L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm839

Full text: PDF file (225 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1997, 52:2, 409–411

Bibliographic databases:

MSC: 70G45, 70G10, 70H05, 37K05
Accepted: 05.02.1997

Citation: A. Ya. Mal'tsev, “The averaging of local field-theoretic Poisson brackets”, Uspekhi Mat. Nauk, 52:2(314) (1997), 177–178; Russian Math. Surveys, 52:2 (1997), 409–411

Citation in format AMSBIB
\Bibitem{Mal97}
\by A.~Ya.~Mal'tsev
\paper The averaging of local field-theoretic Poisson brackets
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 2(314)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn839}
\crossref{https://doi.org/10.4213/rm839}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1480158}
\zmath{https://zbmath.org/?q=an:0962.37035}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1997RuMaS..52..409M}
\transl
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 2
\pages 409--411
\crossref{https://doi.org/10.1070/RM1997v052n02ABEH001793}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XZ29900024}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0031492113}


Linking options:
  • http://mi.mathnet.ru/eng/umn839
  • https://doi.org/10.4213/rm839
  • http://mi.mathnet.ru/eng/umn/v52/i2/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Mokhov, “On the Cohomology Groups of Complexes of Homogeneous Forms on Loop Spaces of Smooth Manifolds”, Funct. Anal. Appl., 32:3 (1998), 162–171  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. Ya. Mal'tsev, “The averaging of Hamiltonian structures in the discrete variant of Whitham's method”, Russian Math. Surveys, 53:1 (1998), 214–216  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. O. I. Mokhov, “Compatible Poisson Structures of Hydrodynamic Type and Associativity Equations”, Proc. Steklov Inst. Math., 225 (1999), 269–284  mathnet  mathscinet  zmath
    4. Mokhov O., “Compatible Poisson structures of hydrodynamic type and the equations of associativity in two-dimensional topological field theory”, Coherent states, differential and quantum geometry (Białowieża, 1997), Rep. Math. Phys., 43, no. 1-2, 1999, 247–256  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Fordy A.P., Mokhov O.I., “On a special class of compatible Poisson structures of hydrodynamic type”, Advances in nonlinear mathematics and science, Phys. D, 152, 2001, 475–490  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    6. Maltsev A.Ya., Novikov S.P., “On the local systems Hamiltonian in the weakly non-local Poisson brackets”, Phys. D, 156:1-2 (2001), 53–80  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    7. Maltsev A.Ya., “Weakly nonlocal symplectic structures, Whitham method and weakly nonlocal symplectic structures of hydrodynamic type”, J. Phys. A, 38:3 (2005), 637–682  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:210
    Full text:81
    References:43
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019